Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PROVIGIL : + perphenazine vicky

Posted by kregpark@yahoo.com on October 20, 2001, at 14:17:36

In reply to Re: PROVIGIL : + perphenazine, posted by vicky on October 20, 2001, at 11:02:26

Hi Vicky,

That is great to hear. Very encouraging.
I take less Provigil because Nardil even at mild dose enhances effect, but I often take a 2nd (smaller than am) dose of Provigil around noon myself.
For me, the doses are around 50mg AM, and 25 noon, but again the Nardil seems to enhance the effect so otherwise my doses would probably be higher.
Anyhow, thanks for the feedback. Good news.
kregpark

> > Hi - thanks for the information Kreg on the perphenazine.
> it is indeed an antipscychotic, but seems to work really well for me
> It certainly helped me with the prozac about 10 years ago when
> I first took prozac, and prozac stopped working by itself.
> Back to provigil, Having great success with it now,been about 3 weeks
> I find I can go all morning, (with mild drowsniness, unlike before when I would just have to lie down for 2 hours)and I take another 100mg around noon
> and good to go the rest of the day. I hope this continues. I like making my bed now!!!
> Used to see no need as I would be back in it of and on all day, then all night long!!
> Vicky
> >
> > I just looked up perphenazine, was curious.
> > If I looked correctly, perphanazine is similar to an antipsychotic,
> > and although it says they don't know how it works very well in what I read,
> > it has "anti-dopamine" and "anti Serotonin-3" effects.
> > Provigil's effects are thought to be partly releated to dopamine and Serotonin-3 (increasing both in a certain part of the brain).
> >
> > I would think there's a good chance perphenazine counteracts provigil.
> >
> > Btw, Serotonin-3 antagonists (ie; granisetron) effectively reduce stomach ache and increase hunger (opposite of possible provigil side effects, nausea and less hungry)
> >
> > kregpark@yahoo.com
> > http://www.socialfear.com/
> >
> >
> >
> > > > > Started provigil one week ago. very hyper with it at first,
> > > > >
> > > > > too much energy. (100mg).this side effect wore out
> > > > > Now its pooped out and pdoc said take 200mg
> > > > > thou still kinda feel more awake then before, I'm still
> > > > > kinda tired (like I used to be before the provigil
> > > > > History. (taking prozac 40mg,perhphenazine 4mg, buspar 15mg
> > > > > twice a day)and now provigil 200mg every morning
> > > > > any suggestions, can I go up on my provigil
> > > > > has anyone else noticed that provigil seems not to work
> > > > > as well the longer you take it?
> > > > > vicky
> > >
> > > re: Hi Cindylou. Sorry about your experience
> > > with provigil. I must do well with meds
> > > (I'm on 4 now) and I really like this provigil
> > > (so far). I take 100mg in the morning
> > > and am good to go till around noon, then I take another 100mg
> > > provigil and up and at em again.
> > > what other meds are you taking again?
> > > vicky


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kregpark@yahoo.com thread:81227
URL: http://www.dr-bob.org/babble/20011015/msgs/81798.html